RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 3, Pages 312–319 (Mi jsfu433)  

Finite representation of classes of isomorphic groupoids

Maxim N. Nazarov

National Research University of Electronic Technology — MIET, Bld. 1, Shokin Square, Zelenograd, Moscow, 124498, Russia

Abstract: We consider an alternative representation of finite groupoids in the form of hypergraphs with three-vertex edges. Automorphism classes of vertices and edges of this hypergraphs are linearly ordered by a natural indexing algorithm based on a maxi-code for three-dimensional adjacency matrix of the hypergraph. With respect of this indexing is constructed a finite set description for the classes of isomorphic groupoids.

Keywords: finite groupoids, hypergraphs, automorphism classes of groupoid elements.

DOI: https://doi.org/10.17516/1997-1397-2015-8-3-312-319

Full text: PDF file (200 kB)
References: PDF file   HTML file

UDC: 512.548+519.179.1
Received: 29.04.2015
Received in revised form: 11.05.2015
Accepted: 20.06.2015
Language:

Citation: Maxim N. Nazarov, “Finite representation of classes of isomorphic groupoids”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015), 312–319

Citation in format AMSBIB
\Bibitem{Naz15}
\by Maxim~N.~Nazarov
\paper Finite representation of classes of isomorphic groupoids
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 3
\pages 312--319
\mathnet{http://mi.mathnet.ru/jsfu433}
\crossref{https://doi.org/10.17516/1997-1397-2015-8-3-312-319}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu433
  • http://mi.mathnet.ru/eng/jsfu/v8/i3/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:267
    Full text:44
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020